+ Site Statistics
+ Search Articles
+ PDF Full Text Service
How our service works
Request PDF Full Text
+ Follow Us
Follow on Facebook
Follow on Twitter
Follow on LinkedIn
+ Subscribe to Site Feeds
Most Shared
PDF Full Text
+ Translate
+ Recently Requested

On asymptotic properties of solutions of functional differential equations with linearly transformed argument



On asymptotic properties of solutions of functional differential equations with linearly transformed argument



Nonlinear Oscillations 10(1): 137-153




Please choose payment method:






(PDF emailed within 0-6 h: $19.90)

Accession: 063594692

Download citation: RISBibTeXText

DOI: 10.1007/s11072-007-0011-3


Related references

On the Asymptotic Properties of Solutions of Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 236(3): 225-237, 2019

On asymptotic properties of solutions of linear differential functional equations with linearly transformed argument. Nonlinear Oscillations 9(2): 166-172, 2006

On the asymptotic properties of solutions of linear functional differential equations with linearly transformed argument. Nonlinear Oscillations 11(2): 153-157, 2008

Asymptotic Properties of the Solutions of Systems of Nonlinear Functional-Differential Equations with Linearly Transformed Argument. Journal of Mathematical Sciences 217(4): 367-384, 2016

On the Asymptotic Properties of Solutions of Linear Functional Differential Equations with Constant Coefficients and Linearly Transformed Argument. Nonlinear Oscillations 7(1): 47-51, 2004

On the Asymptotic Properties of Solutions of One Functional-Differential Equation with Linearly Transformed Argument. Journal of Mathematical Sciences 201(3): 263-287, 2014

On the asymptotic properties of the solutions of a linear functional-differential equation of neutral type with constant coefficients and linearly transformed argument. Journal of Mathematical Sciences 194(4): 374-403, 2013

Asymptotic Bounds for the Solutions of a Functional-Differential Equation with Linearly Transformed Argument. Journal of Mathematical Sciences 238(3): 215-223, 2019

On solutions continuously differentiable on +for systems of linear functional differential equations with linearly transformed argument. Nonlinear Oscillations 10(3): 324-329, 2007

On the behavior of solutions of systems of linear functional differential equations with constant coefficients and linearly transformed argument in the neighborhood of a singular point. Nonlinear Oscillations 12(4): 447-455, 2009

On the structure of the set of continuous solutions of functional difference equations with linearly transformed argument. Nonlinear Oscillations 13(1): 85-107, 2010

Asymptotic Properties of Global Solutions of Systems of Functional Differential Equations of Neutral Type with Nonlinear Deviations of an Argument. Nonlinear Oscillations 5(4): 484-498, 2002

Oscillating solutions of systems of equations with linearly transformed argument. Journal of Mathematical Sciences 45(2): 1060-1070, 1989

Investigation of Continuously Differentiable Solutions Bounded on 2for Systems of Nonlinear Partial Integro-Differential Functional Equations with Linearly Transformed Arguments. Nonlinear Oscillations 6(4): 436-443, 2003

On the Asymptotic Properties of Solutions of Some Functional-Differential Equations. Journal of Mathematical Sciences 226(3): 197-239, 2017